CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
EXISTENCE OF STRONGLY VALID TOLLS FOR MULTICLASS NETWORK EQUILIBRIUM PROBLEMS 期刊论文
ACTA MATHEMATICA SCIENTIA, 2012, 卷号: 32, 期号: 3, 页码: 1093-1101
Authors:  Zhu Daoli;  Li Changmin;  Chen Guangya
Favorite  |  View/Download:53/0  |  Submit date:2021/01/14
TRANSPORTATION  PARADOXES  Traffic equilibrium problems  strongly valid tolls  Hoffman lemma  
多源点突发灾害事故应急疏散模型与算法 期刊论文
管理科学学报, 2009, 卷号: 000, 期号: 003, 页码: 111
Authors:  张江华;  刘治平;  朱道立
Favorite  |  View/Download:17/0  |  Submit date:2020/01/10
强向量拟均衡问题解的存在性英文 期刊论文
运筹学学报, 2001, 卷号: 23, 期号: 4, 页码: 8
Authors:  朱道立;  陈光亚;  程永红
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10